MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-239355

Медицинская библиотека · BMJ case reports · 2021

Austrian syndrome, ceftriaxone-induced agranulocytosis and COVID-19.

McCulloch James Edward, Miller Alexandra, Borcea Marius, Reid Jeremy

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of a 75-year-old woman with Austrian syndrome: pneumonia, meningitis and endocarditis all due to Streptococcus pneumoniae Transoesophageal echocardiogram demonstrated a large mitral valve vegetation with severe mitral regurgitation. She was treated with intravenous ceftriaxone and listed for surgical repair of her mitral valve. Preoperatively, she developed an idiosyncratic drug-induced agranulocytosis secondary to ceftriaxone, which resolved on cessation of the medication. However, while awaiting neutrophil recovery, she developed an acute deterioration, becoming critically unwell. This deterioration was multifactorial, with acute decompensated heart failure alongside COVID-19. After multidisciplinary discussion, she was considered too unwell for surgery and palliated.

Для цитирования: McCulloch James Edward, Miller Alexandra, Borcea Marius, Reid Jeremy. Austrian syndrome, ceftriaxone-induced agranulocytosis and COVID-19.. BMJ case reports. 2021. DOI: 10.1136/bcr-2020-239355.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.